# SDR YV3R2019022800034

- Difficulty date: February 23, 2019
- Submitted: March 1, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-BO
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14230
- Aircraft time: 44 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D7431
- Part serial: 202090
- Condition: Inoperative
- Location: Fuel System
- Part time: 44 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED P/N: D743-1 (P/N: 19001-B) LOCKED UP.
